このエントリーをはてなブックマークに追加
ID 56016
フルテキストURL
著者
Minami, Haruo Nara University of Education
抄録
We present a uni ed proof of some known results on the framed bordism classes of low rank simple Lie groups.
キーワード
framed manifolds
simple Lie groups
stable homotopy groups
備考
Mathematics Subject Classi cation. Primary 57R15; Secondary 55Q45, 22E46.
発行日
2018-01
出版物タイトル
Mathematical Journal of Okayama University
60巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
165
終了ページ
173
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/9